# SDR A6WA2019013146347

- Difficulty date: January 29, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 39,264 hours, 37,204 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 60033052141
- Condition: Cracked
- Location: Tru Door Landing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH TRU DOOR LAND SKIN HAS CRACK AT UPP AFT LATCH CUT OUT  REPAIR LH TRU DOOR LAND SKIN AT UPPER AFT LATCH CUT OUT IAW AWAC SUPP# 19-016A
